# SDR HEEA0014786

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200113
- Condition: Worn
- Location: Starter/Gen
- Part time: 578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT START.  FOUND STARTER/GENERATOR BRUSHES EXCESSIVELY WORN AND HANGING UP.  REPLACED BRUSHES.
